# SDR SWAA2020022641729

- Difficulty date: February 18, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 56,224 hours, 33,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 164A812553
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHIELD SUPPORT ANGLE HAD AREAS OF CORROSION BETWEEN BS. 767 TO BS. 787, RBL 24.   / R&R ANGLE IAW SRM AND DWG.
